International Journal of Computational Science and Mathematics (IJCSM)
ISSN: 0974-3189

Editor in Chief:

Dr. Jalal Karam
Department of Mathematics and Natural Sciences
Gulf University of Sciences and Technology
Hawally 32093, Kuwait City,
Kuwait

horizontal rule

The International Journal of Computational Science and Mathematics (IJCSM) is a scholarly journal dedicated to the publication of original research in computational mathematics, scientific computing, and their applications across a wide range of disciplines. The journal focuses on mathematical methods, computational algorithms, numerical techniques, and modelling approaches used to investigate complex problems in science, engineering, technology, and quantitative research.

The journal welcomes theoretical, computational, and interdisciplinary contributions at the interface of mathematics with physics, computer science, engineering, chemistry, biology, operations research, statistics, economics, and the social sciences. It emphasizes originality, mathematical and computational rigour, and the relevance of research to the advancement of computational methods and their applications.

Aim and Scope
The journal aims to advance computational mathematics and scientific computing through the development, analysis, implementation, and application of mathematical models, algorithms, and computational techniques. The scope includes, but is not limited to:

Computational mathematics and scientific computing
Numerical analysis and numerical methods
Numerical solutions of ordinary and partial differential equations
Computational methods for integral and integro-differential equations
Mathematical modelling and computational simulation
Algorithms, computational complexity and algorithm analysis
High-performance, parallel and distributed scientific computing
Computational linear algebra and matrix computations
Optimization theory and computational optimization
Operations research and mathematical decision methods
Computational probability and stochastic modelling
Statistical computing and computational statistics
Data analysis and mathematical computation
Computational geometry and discrete computational methods
Dynamical systems and computational analysis
Computational methods in physics and applied physics
Computational mechanics and engineering simulation
Computational chemistry and molecular modelling
Computational biology and bioinformatics
Mathematical and computational methods in environmental sciences
Computational methods in economics and financial modelling
Quantitative methods in social sciences
Artificial intelligence and machine learning methods with mathematical or computational contributions
Modelling, simulation and uncertainty quantification
Approximation theory and computational methods for complex systems
Computational fluid dynamics and multiphysics simulation
Symbolic computation and computer algebra
Verification, validation and accuracy analysis of computational methods
Emerging computational techniques and interdisciplinary applications of mathematics

The journal welcomes original research articles and review articles that present significant mathematical or computational developments, rigorous analysis of algorithms and numerical methods, or substantive applications of computational techniques to scientific and practical problems. Contributions should clearly establish their originality, methodological soundness, and relevance to computational science and mathematics.


IJCSM, ISSN 0974-3189 fulfils the UGC criteria for ethical publication - as per new UGC 9678711_PUBLIC-NOTICE-CARE

Submission: irpeditor@gmail.com or submission@irphjournals.com (submit your paper as email attachment). 

horizontal rule

Types of Contributions
Research Articles: Research Articles should present original and substantive mathematical findings based on theoretical, analytical, computational, numerical or applied investigations. Manuscripts should explain the methods, assumptions, proofs, derivations, computational procedures and results sufficiently to permit appropriate scholarly evaluation.

Short Communications: Short Communications are intended for concise reports of significant and well-defined mathematical results. They may present focused theoretical findings, new propositions or methods, concise proofs, novel computational approaches, or other developments of clear relevance to the journal's scope.

Review Articles: The journal welcomes Review Articles that provide systematic, critical and well-structured examinations of significant developments in areas within the journal's scope. Reviews should synthesize relevant mathematical literature, assess established results and current approaches, and identify meaningful directions for further investigation. Review Articles are subject to the journal's peer-review process.

horizontal rule

Publication Frequency : two issues per year.
Article Preparation Template [Download - File]
Authors' Information

horizontal rule

Editorial Board Members
Peer Review Policy
Publication Ethics and Malpractice Statement

horizontal rule

Volume 2 No.1-2   No.3   No.3a   No.3b (2010)

Volume 3 No.1   No.2   No.3   No.4 (2011)

Volume 4 No.1   No.2   No.3   (2012)

Volume 5 No.1   (2013)

Volume 6 No.1   (2014)

Volume 7 No.1   (2015)

Volume 8 No.1   (2016)

Volume 9 No.1   (2017)

Volume 10 No.1 (2018)

Volume 11 No.1 (2019)

horizontal rule

Publication Ethics and Research Integrity
Copyright and Licensing

horizontal rule

IRPH Vision Map      |     Journals      |     Books      |     Indexing Information      |     Editorial Diversity      |     Contact Us      |     Archiving Information

Copyright © 2026 International Research Publication House. All Rights Reserved.